If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Will these ever end?!

Collapse

About the Author

Collapse

cynthiaG Find out more about cynthiaG
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Will these ever end?!

    have a call into my doctor. Going on 3 days now and having a LOT of skipped beats. what can cause this to start happening? maybe my med needs to be adjusted?? it's driving me crazy!!
    \"It is not length of life, but depth of life.\"

    Ralph Waldo Emerson

  • #2
    Re: Will these ever end?!

    Cynthia , are you still taking the meclizine? Side effect is palpitations and tachycardia. I am not sure of the half life of the drug or how long before it is totally out of your system. the effects can linger. Some of this is also tied in with how well your liver is able to metabolize it and get it out. I am glad you have put a call into the doc, make sure you tell him about the meclizine(antivert).
    Best wishes. Pam
    Dx @ 47 with HOCM & HF:11/00
    Guidant ICD:Mar.01, Recalled/replaced:6/05 w/ Medtronic device
    Lead failure,replaced 12/06.
    SF lead recall:07,extracted leads and new device 2012
    [email protected] Tufts, Boston:10/5/03; age 50. ( [email protected] 240 mmHg ++)
    Paroxysmal A-Fib: 06-07,2010 controlled w/sotalol dosing
    Genetic mutation 4/09, mother(d), brother, son, gene+
    Mother of 3, grandma of 3:Tim,27,Sarah,33w/6 y/o old Sophia, 5 y/o Jack, Laura 34, w/ 5 y/o old Benjamin

    Comment


    • #3
      Re: Will these ever end?!

      thanks, Pam. I'm calling him again. My pulse is not consistent. I can fell it beat twice, stop, beat twice, stop...
      \"It is not length of life, but depth of life.\"

      Ralph Waldo Emerson

      Comment


      • #4
        Re: Will these ever end?!

        Cynthia, I know what you mean. They seem to come and go alot for me, that I really don't feel them any more. The Rythmol really seems to be working well, but I guess not could enough to help stop the pooling in the atrium.

        Scott
        Scott Stanley


        Heart Transplant June 14th 2005

        Comment

        Today's Birthdays

        Collapse

        Working...
        X